March  2009, 8(2): 645-654. doi: 10.3934/cpaa.2009.8.645

On the diffusive stress relaxation for multidimensional viscoelasticity

1. 

Dipartimento di Matematica Pura ed Applicata, Università degli Studi dell'Aquila, Via Vetoio, 67010 Coppito (AQ), Italy

2. 

Sezione di Matematica per l'Ingegneria, Dipartimento di Matematica Pura ed Applicata, Università degli Studi dell'Aquila, Piazzale E. Pontieri, 2, Monteluco di Roio, 67040 L'Aquila, Italy

Received  January 2008 Revised  October 2008 Published  December 2008

This paper deals with the rigorous study of the diffusive stress relaxation in the multidimensional system arising in the mathematical modeling of viscoelastic materials. The control of an appropriate high order energy shall lead to the proof of that limit in Sobolev space. It is shown also as the same result can be obtained in terms of relative modulate energies.
Citation: Donatella Donatelli, Corrado Lattanzio. On the diffusive stress relaxation for multidimensional viscoelasticity. Communications on Pure and Applied Analysis, 2009, 8 (2) : 645-654. doi: 10.3934/cpaa.2009.8.645
[1]

Jeffrey R. Haack, Cory D. Hauck. Oscillatory behavior of Asymptotic-Preserving splitting methods for a linear model of diffusive relaxation. Kinetic and Related Models, 2008, 1 (4) : 573-590. doi: 10.3934/krm.2008.1.573

[2]

Yasemin Şengül. Viscoelasticity with limiting strain. Discrete and Continuous Dynamical Systems - S, 2021, 14 (1) : 57-70. doi: 10.3934/dcdss.2020330

[3]

Monica Conti, V. Pata. Weakly dissipative semilinear equations of viscoelasticity. Communications on Pure and Applied Analysis, 2005, 4 (4) : 705-720. doi: 10.3934/cpaa.2005.4.705

[4]

Merab Svanadze. On the theory of viscoelasticity for materials with double porosity. Discrete and Continuous Dynamical Systems - B, 2014, 19 (7) : 2335-2352. doi: 10.3934/dcdsb.2014.19.2335

[5]

Uri M. Ascher. Discrete processes and their continuous limits. Journal of Dynamics and Games, 2020, 7 (2) : 123-140. doi: 10.3934/jdg.2020008

[6]

Oded Schramm. Hyperfinite graph limits. Electronic Research Announcements, 2008, 15: 17-23. doi: 10.3934/era.2008.15.17

[7]

Dmitry Jakobson. On quantum limits on flat tori. Electronic Research Announcements, 1995, 1: 80-86.

[8]

Tobias Wichtrey. Harmonic limits of dynamical systems. Conference Publications, 2011, 2011 (Special) : 1432-1439. doi: 10.3934/proc.2011.2011.1432

[9]

Victor Zvyagin, Vladimir Orlov. Weak solvability of fractional Voigt model of viscoelasticity. Discrete and Continuous Dynamical Systems, 2018, 38 (12) : 6327-6350. doi: 10.3934/dcds.2018270

[10]

Marta Lewicka, Piotr B. Mucha. A local existence result for a system of viscoelasticity with physical viscosity. Evolution Equations and Control Theory, 2013, 2 (2) : 337-353. doi: 10.3934/eect.2013.2.337

[11]

Monica Conti, Elsa M. Marchini, Vittorino Pata. Semilinear wave equations of viscoelasticity in the minimal state framework. Discrete and Continuous Dynamical Systems, 2010, 27 (4) : 1535-1552. doi: 10.3934/dcds.2010.27.1535

[12]

Valeria Danese, Pelin G. Geredeli, Vittorino Pata. Exponential attractors for abstract equations with memory and applications to viscoelasticity. Discrete and Continuous Dynamical Systems, 2015, 35 (7) : 2881-2904. doi: 10.3934/dcds.2015.35.2881

[13]

Constantine M. Dafermos. Hyperbolic balance laws with relaxation. Discrete and Continuous Dynamical Systems, 2016, 36 (8) : 4271-4285. doi: 10.3934/dcds.2016.36.4271

[14]

Guillaume Bal, Tomasz Komorowski, Lenya Ryzhik. Kinetic limits for waves in a random medium. Kinetic and Related Models, 2010, 3 (4) : 529-644. doi: 10.3934/krm.2010.3.529

[15]

Menglu Feng, Mei Choi Chiu, Hoi Ying Wong. Pairs trading with illiquidity and position limits. Journal of Industrial and Management Optimization, 2020, 16 (6) : 2991-3009. doi: 10.3934/jimo.2019090

[16]

Agnese Di Castro, Mayte Pérez-Llanos, José Miguel Urbano. Limits of anisotropic and degenerate elliptic problems. Communications on Pure and Applied Analysis, 2012, 11 (3) : 1217-1229. doi: 10.3934/cpaa.2012.11.1217

[17]

Martin D. Buhmann, Slawomir Dinew. Limits of radial basis function interpolants. Communications on Pure and Applied Analysis, 2007, 6 (3) : 569-585. doi: 10.3934/cpaa.2007.6.569

[18]

Alberto Bressan, Wen Shen. BV estimates for multicomponent chromatography with relaxation. Discrete and Continuous Dynamical Systems, 2000, 6 (1) : 21-38. doi: 10.3934/dcds.2000.6.21

[19]

Freddy Dumortier, Robert Roussarie. Bifurcation of relaxation oscillations in dimension two. Discrete and Continuous Dynamical Systems, 2007, 19 (4) : 631-674. doi: 10.3934/dcds.2007.19.631

[20]

Jinling Zhao, Wei Chen, Su Zhang. Immediate schedule adjustment and semidefinite relaxation. Journal of Industrial and Management Optimization, 2019, 15 (2) : 633-645. doi: 10.3934/jimo.2018062

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (84)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]